Solution of a Linear Second-Order Differential Equation with Coefficients Analytic in the Vicinity of a Fuchsian Zero Point

  • V. E. Kruglov

Abstract

We obtain a solution of a second-order differential equation with coefficients analytic near a Fuchsian zero point. This solution is expressed via the hypergeometric functions and the fractional-order hypergeometric functions introduced in this paper.
Published
25.10.2012
How to Cite
KruglovV. E. “Solution of a Linear Second-Order Differential Equation With Coefficients Analytic in the Vicinity of a Fuchsian Zero Point”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 10, Oct. 2012, pp. 1381-93, http://umj.imath.kiev.ua/index.php/umj/article/view/2666.
Section
Research articles